The Lord has open up an opportunity for us to do a great ministry in Pleasant Grove and the surrounding area. This has the potential to be something BIG. On Sept 17th, we will begin KID ZONE: SPECIAL EDITION from 5:30-7:30 every Sunday night. We will pick kids up in PG, Adamsville, Sylvan Springs and Hueytown. It will be an evening just for kids with Sports Activities, Free Food, Music, Drama, Worship and Small Groups. We're planning to pack out the KidZone Worship Center. Every child, Kindergarten through 6th grade, is invited to participate. Our first goal is to top 100 children in attendance. We are in the process of enlisting Small Group leaders. Would you be interested in helping? Let's talk about it. Read the Comments below for more info. (We will have a 'soft start' on 9/10 without running the buses.)
KidZone: Special Edition
First service - Sunday, September 10, 2017
5:00 PMBus pick-up (30 mins.)
5:20 PMLarge Group Stations (25 mins.)
5:45 PMSmall Group Social Activities (15 mins.)
6:00 PMMeal (20 mins.)
6:20 PMWorship (30 mins.)
6:50 PMLesson (15 mins.)
7:05 PMResponse Time (5 mins.)
7:10 PMSmall Group Activities (20 mins.)
7:30 PMDismiss / Bus ride home (30 mins.)
Prayer Team (4 leaders, 100 members)
The Prayer Leaders should enlist 25 members each.The leaders should also communicate prayer needs via email to the Prayer Team. The Prayer Team should be aware of needs of the KidZone Ministry and pray regularly for the ministry.
Theme Team (4 members) One time each month
The Theme Team is responsible for decorating the Kid Zone worship center and hallways to go along with the monthly theme.The team should work together ahead of time to make a plan to decorate the areas.The team will use “Create the Environment” from the online curriculum to help formulate their ideas.The Theme Team should begin working on the decorations following the last Sunday night of the month and have the areas decorated prior to the first Sunday of the month.
Bus Team (6 drivers/6 riders) 30 minutes prior and 30 minutes after
The Bus Team is responsible for picking children at their homes and returning them to their home when the program is over.ALL buses should arrive at the church at 5:30 PM.Some drivers may take their bus home after morning worship and pick children up as they drive in to the church.Drivers should work closely with the Attendance/Reach Team to know who they should pick up each week.
Attendance/Reach Team (2 members)
The Attendance/Reach Team shall keep attendance and proper records for each child.They should provide name tags for the children each week.They should followup on new children and any leads for new children.They should work closely with the Bus Team and the Small Group Leaders to assure attendance and records.
Activity Team (2 Leaders) 25 minutes during Large Group Stations
The Activity Team leaders should work together to provide activities for the children as they arrive.Stations may include basketball, scooters, mats, hula hoops, etc.Leaders may also offer large group team activities.Activities can be held in 1/2 the CFLC gym or outside.
Snack Team (3 members)
The Snack Team should provide a light meal each week during the Meal Time.Some ideas include Pizza Rolls, Bagel Bites, Corndogs, School Pizza, etc. The team is responsible for purchasing food as economical as possible.
Prep Team (2 members)
The Prep Team should print and copy literature and make it available to the Teaching Teams, Small Group Teams, Theme Team and Tech Team with plenty of lead time.
Small Group Team (24 leaders) Small Group Social Activities and Small Group Act.
Small Group Leaders are critical to the ongoing growth and attendance of the kids.Your responsibility is to build relationships with your group of kids.You should use the literature to lead your group in Social Activities before the meal and followup activities after the lesson.It is important that you attend regularly and you are prepared with activities each week.You should work closely with the Attendance/Reaching Team to followup on children on a regular basis.
Music Worship Team (Many members) 30 minutes plus a response time
The Music Worship Team shall be responsible for leading the children in music and drama.This can be a worship time and teaching time for music.The team can consist of adults, teens and preteens.The music can be live and/or recorded but live is preferred.The team is encouraged to use drama and human videos.The Music Worship Team should work closely with the Tech Team to have slides and videos ready for worship.
Tech Team (2 members)
The Tech Team is responsible for running the computer, lights and sound for worship.The Tech Team should work closely with the Worship Music Team to assure that the computer is ready.They may also have special lighting arrangements for worship.
Teaching Team (4 members) 15 minutes during the lesson time
The Teaching Team is responsible for teaching the lesson and application each week.The team shall follow the online curriculum.The team is expected to work together in being creative each week.
We will place an emphasis of using the same scripture passage for each of following programs.We will be using ‘252 Basic’ literature from The Rethink Group.(Sunday School will continue to use Lifeway literature ‘Bible Studies for Life’)
Sunday Morning KidZone Curriculum1st-6th Grade
252 Basic Story and Learning Activity
Read the Bible Passage
Application, Response Time and Prayer
Sunday Evening KidZone: Special Edition Curriculum K-6th Grade